# SDR AALA202409055102

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 78,094 hours, 32,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT EMERGENCY EXIT LIGHTS ABOVE ALL EXIT DOORS AND OVER WING EXITS HAVE SOME INOPERATIVE. RELAMPED EXIT SIGNS AT ALL EXITS.
